×

Found 47 Documents (Results 1–47)

The Riesz-Zygmund sums of Fourier-Chebyshev rational integral operators and their approximation properties. (English. Russian original) Zbl 07804697

Sib. Math. J. 65, No. 1, 118-138 (2024); translation from Sib. Mat. Zh. 65, No. 1, 140-163 (2024).
MSC:  41Axx 42Axx 34Exx
PDFBibTeX XMLCite
Full Text: DOI

The De La Vallée Poussin sums of Fourier-Chebyshev rational integral operators and approximations to Poisson integrals on the segment [-1,1]. (The De La Vallée Poussin sums of Fourier-Chebyshev rational integral operators and approximations to Poisson integrals on the segment.) (English. Russian original) Zbl 1523.42004

Sib. Math. J. 64, No. 1, 137-156 (2023); translation from Sib. Mat. Zh. 64, No. 1, 162-183 (2023).
MSC:  42A10 42A24 41A35
PDFBibTeX XMLCite
Full Text: DOI

Sharp inequalities for approximations of convolution classes on the real line as the limit case of inequalities for periodic convolutions. (English. Russian original) Zbl 1371.41027

Sib. Math. J. 58, No. 2, 190-204 (2017); translation from Sib. Mat. Zh. 58, No. 2, 251-269 (2017).
PDFBibTeX XMLCite
Full Text: DOI

Best approximation methods and widths for some classes of functions in \(H_{q,\rho}\), \(1 \leq q\leq\infty\), \(0 < \rho\leq 1\). (English. Russian original) Zbl 1358.41025

Sib. Math. J. 57, No. 2, 369-376 (2016); translation from Sib. Mat. Zh. 57, No. 2, 469-478 (2016).
MSC:  41A50 42B30
PDFBibTeX XMLCite
Full Text: DOI

Inequalities and principles of large deviations for the trajectories of processes with independent increments. (English. Russian original) Zbl 1270.60056

Sib. Math. J. 54, No. 2, 217-226 (2013); translation from Sib. Mat. Zh. 54, No. 2, 286-297 (2013).
MSC:  60G51 60F10
PDFBibTeX XMLCite
Full Text: DOI

Exact constants in Jackson-type inequalities and exact values of the widths of some classes of functions in \(L_{2}\). (English) Zbl 1264.41015

Sib. Math. J. 52, No. 6, 1124-1136 (2011); translation from Sib. Mat. Zh. 52, No. 6, 1414-1427 (2011).
MSC:  41A17 41A50
PDFBibTeX XMLCite
Full Text: DOI

Estimates for the distribution of sums and maxima of sums of random variables without the Cramér condition. (English, Russian) Zbl 0969.60047

Sib. Math. J. 41, No. 5, 811-848 (2000); translation from Sib. Mat. Zh. 41, No. 5, 997-1038 (2000).
MSC:  60G50 60F05 60F10
PDFBibTeX XMLCite
Full Text: DOI EuDML

On sequences of linear functionals and some operators of the class \(S_{2m}\). (English. Russian original) Zbl 0963.41014

Sib. Math. J. 41, No. 2, 199-203 (2000); translation from Sib. Mat. Zh. 41, No. 2, 247-252 (2000).
MSC:  41A35 41A36 47A58
PDFBibTeX XMLCite
Full Text: DOI EuDML

On approximation of functions of two variables by sums of the form \(\varphi (x) + \psi (y)\) in \(L_ p\) spaces \((1\leq p\leq\infty )\). (English. Russian original) Zbl 0870.41019

Sib. Math. J. 38, No. 1, 47-57 (1997); translation from Sib. Mat. Zh. 38, No. 1, 56-68 (1997).
PDFBibTeX XMLCite
Full Text: DOI

On existence of a best uniform approximation of a function in two variables by the sums \(\varphi (x)+ \psi (y)\). (English. Russian original) Zbl 0855.41021

Sib. Math. J. 36, No. 4, 707-713 (1995); translation from Sib. Mat. Zh. 36, No. 4, 819-825 (1995).
Reviewer: K.Najzar (Praha)
MSC:  41A50
PDFBibTeX XMLCite
Full Text: DOI

Explicit-implicit domain decomposition methods for solving parabolic equations. (English. Russian original) Zbl 0863.65055

Sib. Math. J. 36, No. 3, 506-516 (1995); translation from Sib. Mat. Zh. 36, No. 3, 590-601 (1995).
Reviewer: P.Matus (Minsk)
MSC:  65M55 35K15
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference